# SDR AALA202504019348

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 36,816 hours, 15,820 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT WRITE-UP. FORWARD LAVATORY INTERIOR DOOR LOCK KNOB FELL OFF MULTIPLE TIMES. INSTALLED NEW KNOB ON FORWARD LAVATORY DOOR. PER CMM 25-46-96.
